| Catalog Number |
06P23-25 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Codes |
Congestive Heart Failure (1783); Respiratory Distress (2045); Vomiting (2144); Chronic Obstructive Pulmonary Disease (COPD) (2237)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2019, abbott point of care (apoc) was contacted by a customer regarding i-stat troponin cartridges that yielded a suspected discrepant false negative results on a (b)(6) year old male patient with cough, congestion, shortness of breath, vomiting, and copd.There was no additional patient information at the time of this report.Return product is not available for investigation.(b)(6).At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.Per i-stat system manual: art: 714258-00q.Reportable range: 0.00 - 50.00.Reference range: 0.00 - 0.03 (represents the 0 to 97.5% range of results).Reference range: 0.00 - 0.08 (represents the 0 to 99% range of results).
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 01/22/2020.A review of the device history record (dhr) confirmed that the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for ctni cartridge lot p19288.